MAUDE Adverse Event Report: PFM MEDICAL INC. NIT-OCCLUD PDA; OCCLUDER, PATENT DUCTUS, ARTERIOSUS

PFM MEDICAL INC. NIT-OCCLUD PDA; OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Model Number 145096V2
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Embolism (1829); Foreign Body In Patient (2687); No Known Impact Or Consequence To Patient (2692); Device Embedded In Tissue or Plaque (3165)
Date of Event 03/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device performed within specification.Event attributed to user error.
 
Event or Problem Description
Patient admitted for right and left heart catheterization, angiograms -lv, ao, multiple angiograms at aortic isthmus, and device closure of patent ductus arteriosus.Nit-occlud dislodged out of pda and was stuck in the tricuspid valve.Nit-occlud left in the tricuspid valve area.Pda closure obtained with vascular plug ii 8mm; no residual patent ductus arteriosus.Attempt made at removal of nit-occlud by transcatheter technique unsuccessful.Us peds echo post incident - coil device is displaced within the tricuspid valve annulus, device appears stable with no obstruction to flow.Echo repeated twice more with continued report of stability with no obstruction to flow.The patient was discharged on (b)(6) 2018 in stable condition.Pda access was venous.Account states that this was not a device error, but an operational error.No other information is being made available by the account.

Brand Name
NIT-OCCLUD PDA
Common Device Name
OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Manufacturer (Section D)
PFM MEDICAL INC.
1916 palomar oaks way
suite 150
carlsbad CA 92008
MDR Report Key7466296
Report Number2032582-2018-00001
Device Sequence Number16414994
Product Code MAE
UDI-Device Identifier04042301160010
UDI-Public04042301160010
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P120009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/25/2020
Device Model Number145096V2
Device Catalogue Number145096V2
Device Lot Number1021613
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2018
Initial Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age3 YR
Patient Weight12